# SDR 2003FA0000435

- Difficulty date: October 10, 2002
- Submitted: May 6, 2003
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: SA631475
- Condition: Contaminated
- Location: Engine
- Part time: 700 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE DISMANTLED DUE TO METAL CONTAMINATION.  FOUND NR 2 PISTON BROKEN AT TOP SCRAPER RING LAND.
